Convergence of Harmonic Maps

Zahra Sinaei*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper we prove a compactness theorem for sequences of harmonic maps which are defined on converging sequences of Riemannian manifolds.

Original languageEnglish (US)
Pages (from-to)529-556
Number of pages28
JournalJournal of Geometric Analysis
Volume26
Issue number1
DOIs
StatePublished - Jan 1 2016

Keywords

  • Convergence of maps
  • Gromov-Hausdorff convergence
  • Harmonic maps

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Convergence of Harmonic Maps'. Together they form a unique fingerprint.

Cite this